Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 86, NWS Milwaukee, WI

October 15, 2015

NWS Milwaukee, WI issued this small craft advisory at Oct 15, 2015, 3:09 AM CDT. It took effect at Oct 15, 2015, 11:00 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 3:09 AM CDT (08:09 UTC)
In effect from
Oct 15, 2015, 11:00 AM CDT
Expired
Oct 16, 2015, 6:00 PM CDT
In force
31 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WHUS73 KMKX 150809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT THU OCT 15 2015

...BRISK AND GUSTY WINDS TODAY THROUGH FRIDAY...

.BREEZY WEST WINDS WILL DEVELOP BY LATE MORNING JUST AHEAD OF AN
APPROACHING COLD FRONT. THE WINDS WILL THEN SHIFT TO THE NORTHWEST
BY LATE AFTERNOON AND REMAIN GUSTY THROUGH TONIGHT AND FRIDAY.
WIND GUSTS UP TO 30 KNOTS ARE EXPECTED. 

LMZ643>646-151615-
/O.NEW.KMKX.SC.Y.0086.151015T1600Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CDT THU OCT 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM CDT FRIDAY. 


* WINDS: WEST 10 TO 20 KNOTS EARLY BECOMING 15 TO 25 KNOTS WITH
  GUSTS TO AROUND 30 KNOTS BY LATE MORNING...THEN VEERING
  NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE IN
  THE AFTERNOON. THE BRISK NORTHWEST WINDS WILL THEN CONTINUE
  THROUGH TONIGHT AND FRIDAY. 

* WAVES: 2 TO 3 FEET BUT MUCH HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
MG
7 follow-up statements
130 
WHUS73 KMKX 151421
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 AM CDT THU OCT 15 2015

...GUSTY WINDS DEVELOPING TODAY LASTING THROUGH FRIDAY...

.GUSTY WINDS WILL ACCOMPANY A COLD FRONT PASSAGE ACROSS LAKE
MICHIGAN TODAY. THE WINDS WILL REMAIN GUSTY BEHIND THE FRONT
TONIGHT INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST.

A FEW GUSTS TO AROUND 30 KNOTS ARE EXPECTED THIS
AFTERNOON...SETTLING DOWN TO 25 KNOTS TONIGHT AND FRIDAY. THE
OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN
WATERS. 

LMZ643>646-152230-
/O.CON.KMKX.SC.Y.0086.151015T1600Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 AM CDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY...

* WINDS: WEST 10 TO 20 KNOTS BECOMING 15 TO 25 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS BY EARLY AFTERNOON...THEN VEERING NORTHWEST 15
  TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE IN THE AFTERNOON.
  THE BRISK NORTHWEST WINDS WILL THEN CONTINUE THROUGH TONIGHT AND
  FRIDAY.

* WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET BUT MUCH HIGHER
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
037 
WHUS73 KMKX 152027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT THU OCT 15 2015

...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL
CONTINUE INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST. GUSTS TO
AROUND 30 KNOTS WILL SETTLE DOWN TO 25 KNOTS TONIGHT AND FRIDAY.
THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE
OPEN WATERS.

LMZ643>646-160430-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS
  THROUGH LATE AFTERNOON. A FEW GUSTS UP TO 35 KNOTS. NORTHWEST
  WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND FRIDAY.

* WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
362 
WHUS73 KMKX 160203
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT THU OCT 15 2015

...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL
CONTINUE INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST. THE OFFSHORE
WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS.

LMZ643>646-161015-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 PM CDT THU OCT 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
009 
WHUS73 KMKX 160803
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 AM CDT FRI OCT 16 2015

...GUSTY NORTHWEST WINDS WILL PERSIST TODAY...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL
CONTINUE AS COLD AIR OVERSPREADS THE AREA. THE OFFSHORE WINDS
WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. THE
WINDS AND WAVES WILL SUBSIDE LATE TODAY AND TONIGHT AS HIGH
PRESSURE APPROACHES FROM THE WEST. 

LMZ643>646-161615-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
303 AM CDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
740 
WHUS73 KMKX 161423
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CDT FRI OCT 16 2015

...GUSTY NORTHWEST WINDS TO PERSIST TODAY...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL
CONTINUE TODAY AS COLD AIR OVERSPREADS THE AREA. THE OFFSHORE
WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS.
THE WINDS AND WAVES ARE EXPECTED TO SUBSIDE LATE TODAY AND 
TONIGHT AS HIGH PRESSURE APPROACHES FROM THE WEST.

LMZ643>646-162230-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
923 AM CDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
135 
WHUS73 KMKX 162012
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT FRI OCT 16 2015

...GUSTY WINDS EASING A BIT THIS EVENING...

.GUSTY NORTHWEST WINDS WILL EASE A BIT LATE AFTERNOON INTO THE
EVENING...FALLING BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL
BE EVEN LIGHTER SATURDAY AND SUNDAY AS HIGH PRESSURE MOVES
THROUGH THE AREA.

LMZ643>646-162300-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
313 
WHUS73 KMKX 162303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT FRI OCT 16 2015

...WINDS HAVE LOWERED...

.NORTHWEST WINDS HAVE EASED BELOW SMALL CRAFT ADVISORY
LEVELS...THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.
WINDS WILL REMAIN IN THE 10 TO 20 KNOT RANGE OVERNIGHT SO SMALL
CRAFT SHOULD STILL EXERCISE CAUTION

LMZ643>646-170015-
/O.EXP.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
603 PM CDT FRI OCT 16 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 9:37 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Oct 14, 9:37 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT WED OCT 14 2015

.UPDATE...

&&

.AVIATION/06Z TAFS/...

PRIMARY CONCERN IS FOR LLWS AT ALL SITES IN THE EARLY MORNING
HOURS. GFS INDICATES THAT WE MAY FALL JUST SHORT OF LLWS
CRITERIA. RAP MESO MODEL SHOWS MAINLY A 2 HOUR WINDOW MOST AREAS
WITH LLWS. SECONDARY CONCERN IS A COLD FRONT THAT WILL PUSH
THROUGH THURSDAY AFTERNOON. MID LEVEL CLOUDS ASSOCIATED WITH THE
FRONT WILL BE OVER THE AREA FROM MID MORNING UNTIL THE LATE
AFTERNOON...ALTHOUGH THE LOWER- LEVELS WILL REMAIN FAIRLY DRY AS
THE FRONT PASSES...KEEPING CIGS ABOVE 5KFT. THE FRONT WILL ALSO
BRING A SLIGHT CHANCE OF SHOWERS...BUT DRY LOW LEVELS MAY LIMIT
ANY PRECIP VIRGA OR SPRINKLES. SKIES WILL QUICKLY CLEAR IN THE
EVENING.

&&

MARINE...

WILL COME CLOSE TO SMALL CRAFT ADVISORY CRITERIA THURSDAY
AFTERNOON AND EVENING AS A COLD FRONT PASSES THROUGH THE AREA.
HOWEVER...WINDS MAY FALL JUST SHORT OF CRITERIA AND WILL BE OUT OF
THE WEST...LIMITING WAVE ACTION. LOOKS LIKE SMALL CRAFT CRITERIA
WILL BE REACHES THURSDAY NIGHT AS THE COLDER AIR PUSHES IN.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT WED OCT 14 2015/

THURSDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE IS HIGH.

DRY THIS PERIOD. TEMPERATURES WILL TUMBLE WELL BELOW NORMAL FOR
THIS TIME OF YEAR AS COLD CANADIAN HIGH PRESSURE BUILDS SOUTH
ACROSS THE GREAT LAKES IN THE WAKE OF THE DEPARTING LOW PRESSURE
AND COLD FRONT. COLD AIR ADVECTION WILL CONTINUE INTO THURSDAY
NIGHT...BUT THERE SHOULD BE ENOUGH GRADIENT WIND TO KEEP
TEMPERATURES FROM DROPPING TOO FAR...LIMITING THE FROST THREAT.
THE RIDGE SETTLES IN ON FRIDAY WITH 925MB TEMPS CLOSE TO 0C...THEY
STAY THERE THROUGH SATURDAY. AS A RESULT...HIGHS BOTH FRIDAY AND
SATURDAY WILL BE IN THE 40S...ABOUT 10-15 DEGREES BELOW NORMAL. WE
SHOULD SEE A WIDESPREAD FROST/FREEZE FRIDAY NIGHT INTO SATURDAY
MORNING...AWAY FROM LAKE MICHIGAN...WITH LOWS IN THE MID TO UPPER
20S. TEMPS WILL BE A TAD WARMER SATURDAY NIGHT...BUT STILL AT OR
BELOW FREEZING. AS THE RIDGE SLIDES TO THE EAST ON SUNDAY...TEMPS
RECOVER INTO THE LOWER TO MID 50S IN THE RETURN SOUTHERLY FLOW.

MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

THE PACIFIC IS VERY ACTIVE WITH INDIVIDUAL SHORT WAVE ENERGY THAT
WILL MAKE LANDFALL AND EVENTUALLY INTERACT AND MERGE INTO SOME
TYPE OF CENTRAL PLAINS TROUGH BY MID WEEK. THIS IS A VERY COMPLEX
PROCESS AND THE LONG RANGE MODELS ARE NOT IN COMPLETE AGREEMENT
ON HOW THIS WILL PLAY OUT. THERE IS CONSISTENCY THAT LEE
CYCLOGENESIS WILL KICK UP A DECENT LOW LEVEL JET THROUGH THE
PLAINS INTO THE WESTERN GREAT LAKES BY MONDAY/MONDAY NIGHT. THE
ASSOCIATED TROUGH WILL GRADUALLY MOVE INTO THE AREA RESULTING IN
RAIN CHANCES BEGINNING MONDAY AFTERNOON AND CONTINUING THROUGH
WEDNESDAY. AGAIN...LOTS OF UNCERTAINTY AND WOULD EXPECT TIMING
AND POPS TO BE ADJUSTED GOING FORWARD. THAT SOUTHERLY FLOW WILL
PUSH TEMPS BACK UP INTO THE MID 60S BY TUE/WED.

AVIATION/00Z TAFS/...

PRIMARY CONCERN IS FOR LLWS AT ALL SITES IN THE MORNING HOURS. GFS
INDICATES THAT WE MAY FALL JUST SHORT OF LLWS CRITERIA...BUT MOST
GUIDANCE POINTS TO LLWS UP TO 30KTS FOR AT LEAST A FEW HOURS IN THE
MORNING. SECONDARY CONCERN IS A COLD FRONT THAT WILL PUSH THROUGH
THURSDAY AFTERNOON. CLOUDS ASSOCIATED WITH THE FRONT WILL BE OVER
THE AREA FROM MID MORNING UNTIL THE LATE AFTERNOON...ALTHOUGH THE
LOWER-LEVELS WILL REMAIN FAIRLY DRY AS THE FRONT PASSES...KEEPING
CIGS ABOVE 5KFT. THE FRONT WILL ALSO BRING A SLIGHT CHANCE OF
SHOWERS...BUT DRY LOW LEVELS MAY LIMIT ANY PRECIP VIRGA OR
SPRINKLES. SKIES WILL QUICKLY CLEAR IN THE EVENING.

MARINE...

WILL COME CLOSE TO SCA CRITERIA THURSDAY AFTERNOON AND EVENING AS A
COLD FRONT PASSES THROUGH THE AREA. HOWEVER...WINDS MAY FALL JUST
SHORT OF CRITERIA AND WILL BE OUT OF THE WEST...LIMITING WAVE
ACTION. AFTER COLLABORATING WITH NEIGHBORS...DECIDED TO RE-EVALUATE
ISSUANCE AT A LATER TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/THURSDAY AND AVIATION/MARINE...MRC
THURSDAY NIGHT THROUGH WEDNESDAY...DAVIS
Hazardous weather outlook, Oct 14, 3:23 PM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT WED OCT 14 2015

WIZ046-047-051-052-056>060-062>072-152030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 PM CDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A WIDESPREAD FROST AND FREEZE IS LIKELY FOR FRIDAY NIGHT AND
SATURDAY NIGHT FOLLOWING THE PASSAGE OF A STRONG COLD FRONT
THURSDAY NIGHT. FREEZING TEMPERATURES MAY NOT OCCUR NEAR THE LAKE
BUT FROST IS STILL LIKELY THERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-152030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
THURSDAY AFTERNOON INTO THURSDAY NIGHT AFTER THE PASSAGE OF A
COLD FRONT. SOUTH WIND GUSTS WILL RISE TO NEAR SMALL CRAFT
ADVISORY LEVELS AT TIMES FOR MONDAY AND TUESDAY.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:00 PM CDTFreeze WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more12 hr
Oct 15, 4:29 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Washington31 min
Oct 15, 4:32 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine28 min
Oct 15, 4:36 PM CDTSpecial Marine WarningMKX84 min

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.